# SDR AALA202111125110

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737*
- Aircraft serial: 31176
- Aircraft time: 24,107 hours, 10,106 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXCESS MATERIAL FROM SLIDE AT GIRT BAR DOOR 1R. RE-ATTACHED GIRT BAR VELCRO STRIPS TO VELCRO STRIPS ON THE BACKING PAN PER AMM 25-66-01.
